# SDR VJ9800645

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 440-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, THE RIGHT WING UPPER SURFACE FIXED PANEL, FWD OF THE AILERON FROM XRS 445 TO XRS 400 APPROXIMATELY WAS FOUND WITH SURFACE CORROSION ON THE UNDERSIDE IN SEVERAL PLACES.  CUT OUT CORROSION AND DELAMINATION IN THE SPECIFIED AREA.  FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3 AND 57-01.
